| Model Number |
391239 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/11/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Combination product: yes.
Event or Problem Description
An orsiro drug-eluting stent system was selected for treatment of a pre-dilated severely calcified lesion in the moderately tortuous lcx.The device got caught during delivery to the lesion and dislodged from the balloon.The device was removed by using a snare.
Additional Manufacturer Narrative
Combination product: yes.The complaint instrument was not returned for analysis.Therefore, no technical investigation on the subject could be performed.The product release documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.In addition, photographs of the stent and angiogram as well as films taken from the angiogram were reviewed.The photographs show a retrieved stent being entangled with a snare.The photographs further show the target lesion in the proximal lcx as well as a dislodged stent inside patient.The complaint event is not visible in the films taken from the angiogram which thus do not provide any further relevant information with regards to the root cause of the complaint.Review of the product release documentation confirmed that the instrument was manufactured according to specifications and passed all in-process and final inspections.As a part of final inspection, every stent system undergoes visual inspection to ensure correct embedding and homogeneous crimping of the stent.Further, the stent outer diameter is verified to 100 percent and the stent retention force of a defined amount of samples is tested from every lot.Based on the conducted investigations of the device being subject to this complaint, no material or manufacturing related root cause was determined.It should be noted that the inner diameter of the 5.5 f teleflex guide liner extension catheter does not meet the requirements specified in the orsiro ifu.